Advertisement

GAFA Geometric And Functional Analysis

, Volume 17, Issue 3, pp 665–681 | Cite as

Nonnegatively Curved Manifolds with Finite Fundamental Groups Admit Metrics with Positive Ricci Curvature

  • Christoph Böhm
  • Burkhard Wilking
Article

Keywords and phrases:

Ricci flow nonnegative sectional curvature invariant curvature conditions 

AMS Mathematics Subject Classification:

53C44 53C21 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2007

Authors and Affiliations

  1. 1.Mathematisches InstitutUniversität MünsterMünsterGermany

Personalised recommendations